このエントリーをはてなブックマークに追加
ID 41405
FullText URL
Author
Hai, Pham Viet
Thanh, Le Ngoc
Abstract
The goal of the paper is to present some characterizations for the uniform exponential stability of linear skew-product semiflows on real Hilbert space.
Keywords
stability
linear skew-product semiflow
Published Date
2011-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume53
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
173
End Page
183
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol53/iss1/11